# SDR REXA2019101481477

- Difficulty date: October 8, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 28,096 hours, 18,604 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 768616C
- Condition: Tripped
- Location: Slats
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS FAIL" CAUTION MESSAGE ON APPROACH TO MKE. RAN QRH. MESSAGE REMAINED. SLATS STUCK AT 0, FLAPS FUNCTIONED NORMALLY.  NOTED SLAT ACTUATORS NR 3, 4, AND 6 ON LH SIDE AND 5 ON RH SIDE TRIPPED. SUSPECTED WATER IN LH NR 3 SLAT ACTUATOR. REMOVED AND REPLACED LH NR 3 SLAT ACTUATOR IAW AMM 27-81-09. RESET TRIPPED ACTUATORS LH NR 4 AND 6 AND RH 5 IAW AMM 27-81-09 OPS CHECK GOOD.
